# SDR MASA200600420

- Difficulty date: February 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 16,674 hours, 12,937 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6090 PHX - INBOARD FLIGHT SPOILER/SPOILERON STATUS MESSAGE.  MAINTENANCE RESET SYSTEM.  OPS CHECK GOOD.
